MathSciNet Relay Station
MathSciNet bibliographic data
MR1340167 (96g:46032) 46G20 (46E50 46J15)
Aron, R. M.; Galindo, P.; García, D.; Maestre, M. Regularity and algebras of analytic functions in infinite dimensions. Trans. Amer. Math. Soc. 348 (1996), no. 2, 543–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement